# SDR QXEA2014042900350

- Difficulty date: April 18, 2014
- Submitted: April 29, 2014
- Operation: Air carrier
- Aircraft: N431QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4164
- Aircraft time: 16,716 hours, 17,890 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210109
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 8 IS CORRODED BEYOND LIMITS.  REMOVED SEAT TRACK IAW SRM 51-40-07 & 51-42-05.   INSTALLED NEW SEAT TRACK IAW SRM 51-42-05, REPAIR 01, SRM 51-41-00 AND DWG 85338201, 51-40-15, REPAIR 01.
